Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bernstein's theorem for the polydisc


Author: S. H. Tung
Journal: Proc. Amer. Math. Soc. 85 (1982), 73-76
MSC: Primary 32E30; Secondary 41A17
MathSciNet review: 647901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A well-known theorem of Bernstein states that if a polynomial of degree $ N$ of a complex variable has its modulus no larger than one on the unit disc then the modulus of its derivative will not exceed $ N$ on the unit disc. The result has been extended to the case of polynomials on the unit ball in several complex variables. Here we generalize the theorem to the cases of the unit polydisc and the unit polycylinder which is a topological product of a unit ball and a unit polydisc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E30, 41A17

Retrieve articles in all journals with MSC: 32E30, 41A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0647901-6
PII: S 0002-9939(1982)0647901-6
Keywords: Bernstein's theorem, polynomial, polydisc, polycylinder
Article copyright: © Copyright 1982 American Mathematical Society